Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 157067, 12 pages
http://dx.doi.org/10.1155/2012/157067
Research Article

MHD Flow of an Incompressible Viscous Fluid through Convergent or Divergent Channels in Presence of a High Magnetic Field

Mechanical Engineering Department, Amirkabir University of Technology, 424 Hafez Avenue, Tehran, Iran

Received 20 September 2011; Accepted 7 November 2011

Academic Editor: C. Conca

Copyright © 2012 Reza Hosseini et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Reza Hosseini, Sadegh Poozesh, and Saeed Dinarvand, “MHD Flow of an Incompressible Viscous Fluid through Convergent or Divergent Channels in Presence of a High Magnetic Field,” Journal of Applied Mathematics, vol. 2012, Article ID 157067, 12 pages, 2012. doi:10.1155/2012/157067